# SDR ASAA0080294

- Difficulty date: May 17, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N967AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49103
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 5936038501
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30K CHECK, FOUND ON AFT CARGO COMPARTMENT LOWER DOOR JAMB, FS 1155 TO 1212, LONGERON 28R.  REMOVED AND REPLACED DOOR JAMB IAW DC9 SRM 51-30.  (M)
